MathSciNet Relay Station
MathSciNet bibliographic data
MR1250770 65M12 (35K57 60J15 60J60)
Bernard, Pierre; Talay, Denis; Tubaro, Luciano Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients. Math. Comp. 63 (1994), no. 208, 555–587, S11–S17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement